Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS New Orleans, LA

July 11, 2014Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jul 11, 2014, 5:06 PM CDT for Terrebonne Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 5:06 PM CDT (22:06 UTC)
Expired
Jul 11, 2014, 5:45 PM CDT
In force
39 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1896 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS54 KLIX 112206
SVRLIX
LAC109-112245-
/O.NEW.KLIX.SV.W.0053.140711T2206Z-140711T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 PM CDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TERREBONNE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HOUMA...

* UNTIL 545 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOUMA...AND MOVING
  SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAYOU
  CANE AND DULAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 2933 9069 2946 9093 2968 9074 2967 9071
      2964 9068 2960 9066 2960 9062 2957 9059
      2956 9057 2954 9057
TIME...MOT...LOC 2207Z 032DEG 9KT 2959 9067

$$
2 follow-up statements
752 
WWUS54 KLIX 112224
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
524 PM CDT FRI JUL 11 2014

LAC109-112245-
/O.CON.KLIX.SV.W.0053.000000T0000Z-140711T2245Z/
TERREBONNE LA-
524 PM CDT FRI JUL 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR CENTRAL TERREBONNE PARISH...

AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOUMA...MOVING
SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DULAC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 2933 9069 2946 9093 2968 9074 2967 9071
      2964 9068 2960 9066 2960 9062 2957 9059
      2956 9057 2954 9057
TIME...MOT...LOC 2224Z 032DEG 9KT 2953 9067

$$

11
337 
WWUS54 KLIX 112246
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
546 PM CDT FRI JUL 11 2014

LAC109-112256-
/O.EXP.KLIX.SV.W.0053.000000T0000Z-140711T2245Z/
TERREBONNE LA-
546 PM CDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR TERREBONNE PARISH HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.

LAT...LON 2933 9069 2946 9093 2968 9074 2967 9071
      2964 9068 2960 9066 2960 9062 2957 9059
      2956 9057 2954 9057
TIME...MOT...LOC 2224Z 032DEG 9KT 2953 9067

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:41 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 11, 2:41 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
241 PM CDT FRI JUL 11 2014

.SHORT TERM...
ONCE THE CONVECTIVE TEMPERATURE WAS REACHED AND EXCEEDED A NORTH
SOUTH BAND OF THUNDERSTORMS FORMED ON THE EASTERN SIDE OF THE UPPER
LEVEL RIDGE. THE THUNDERSTORMS EXTEND FROM JUST EAST OF JACKSON TO
MCNEIL. THE MAIN THREAT IS DAMAGING STRAIGHT LINE WINDS. THESE
THUNDERSTORMS SHOULD DIMINISH ONCE SURFACE HEATING ABATES ALTHOUGH
IT POSSIBLE THAT THEY COULD REACH THE SOUTH SHORE OF LAKE
PONTCHARTRAIN AND THE MS COASTAL WATERS WITHIN A FEW HOURS.

.LONG TERM...
THE UPPER LEVEL RIDGE SHOULD GRADUALLY RETROGRADE TO THE WEST OVER
THE WEEKEND AS A UNUSUALLY DEEP UPPER LEVEL TROUGH APPROACHES THE
GREAT LAKES. THIS SHOULD PLACE THE FORECAST AREA IN A BREAK IN THE
UPPER LEVEL RIDGE. SO EXPECT SATURDAY AND SUNDAY TO BE ACTIVE
THUNDERSTORM DAYS. AS THE DEEP UPPER LEVEL TROUGH MOVES EASTWARD
THROUGH THE GREAT LAKES AND INTO EASTERN CANADA...A WEAKENING COLD
FRONT WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT AND THURSDAY
AND BECOME STATIONARY. BOTH THE GFS AND EUROPEAN MODELS NOW SUPPORT
THIS SCENARIO. HAVE OPTED TO USE A MULTI MODEL ENSEMBLE BLEND AND
BIAS CORRECTED BLEND FOR THIS FORECAST.

&&

.AVIATION...
MAIN CONCERNS AVIATION WISE IS CONVECTION THIS EVENING.
OUTSIDE OF CONVECTION THE FCST SHOULD BE VFR. SHRA AND TSRA WILL
TEMPORARILY DROP VSBYS AND CIGS POSSIBLY DOWN TO LIFR STATUS. STRONG
WINDS GUSTS WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. /CAB/

&&

.MARINE...
RELATIVELY QUIET FCST FROM A WIND AND SEA STANDPOINT OVER
THE COASTAL WATER THROUGH EARLY NEXT WEEK. WINDS AS TYPICAL CLOSE TO
THE COAST WILL BE DOMINATED BY DIURNAL CHANGES. A COLD FRONT WILL
SAG INTO THE REGION AND MAY PUSH ALL THE WAY TO THE GULF IN THE
MIDDLE PORTIONS OF NEXT WEEK. /CAB/

&&

.DECISION SUPPORT...
.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  94  72  93 /  30  30  20  30
BTR  74  95  74  94 /  30  30  20  40
ASD  73  93  74  93 /  20  30  20  40
MSY  75  93  75  92 /  20  30  20  40
GPT  76  95  77  93 /  20  30  20  30
PQL  71  92  72  91 /  20  30  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 11, 3:01 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
301 PM CDT FRI JUL 11 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-120815-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
301 PM CDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING
OCCASIONAL LIGHTNING...WIND GUSTS 25 TO 35 MPH AND BRIEF HEAVY
RAINFALL. A FEW SEVERE THUNDERSTORMS MAY DEVELOP WITH THE MAIN
THREAT BEING IN THE FORM OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING SATURDAY THROUGH MONDAY. THERE IS A GREATER CHANCE OF
ORGANIZED STRONG THUNDERSTORMS IN ADVANCE OF A COLD FRONT
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY.

In the hours before

Special weather statement, Jul 11, 2:25 PM CDT, 2 hours 41 minutes before
LAZ040-112030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
225 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. TAMMANY
PARISH...

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SLIDELL...OR ABOUT 3 MILES SOUTHWEST OF
SLIDELL AIRPORT...MOVING NORTHEAST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SLIDELL
AIRPORT AND PEARL RIVER

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, Jul 11, 2:58 PM CDT, 2 hours 8 minutes before
MSZ082-112100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
258 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING JACKSON COUNTY...

AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MOSS POINT...OR ABOUT 2 MILES SOUTHWEST OF
MOSS POINT...MOVING SOUTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PASCAGOULA...GAUTIER...ST. MARTIN...OCEAN SPRINGS AND GULF PARK
ESTATES

HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS
TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME
PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN
AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

CAB
Local storm report, Jul 11, 3:44 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
07/11/2014                   ST. TAMMANY        LA   NWS EMPLOYEE

            REPORTS OF A FEW VEHICLES STALLED ALONG GAUSE AND SOME ON
            INDEPENDENCE DRIVE.

&&

CBANNAN
Local storm report, Jul 11, 3:53 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
353 PM CDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST LAKEFRONT AIRPORT       30.04N 90.03W
07/11/2014  M44 MPH          ORLEANS            LA   ASOS

            WIND GUST OF 44 MPH DUE TO OUTFLOW BOUNDARY.

&&

CBANNAN
Special weather statement, Jul 11, 4:33 PM CDT, 33 minutes before
LAZ057-058-112215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING ST. JAMES PARISH...
ST. JOHN THE BAPTIST PARISH...

AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF RESERVE...OR ABOUT OVER
GRAMERCY...MOVING SOUTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...CONVENT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 11, 4:48 PM CDT, 18 minutes before
LAZ066-067-112230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
448 PM CDT FRI JUL 11 2014

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING LOWER LAFOURCHE
PARISH...LOWER TERREBONNE PARISH...

AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CUT OFF...MOVING SOUTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GALLIANO
AND GOLDEN MEADOW.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:26 PM CDTSevere Thunderstorm WarningLIXSaint Tammany64 min
Jul 11, 2:43 PM CDTSpecial Marine WarningLIX62 min
Jul 11, 2:50 PM CDTSpecial Marine WarningLIX55 min
Jul 11, 2:54 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany66 min
Jul 11, 3:17 PM CDTFlash Flood WarningLIXSaint Tammany88 min
Jul 11, 3:26 PM CDTSpecial Marine WarningLIX64 min
Jul 11, 3:28 PM CDTSpecial Marine WarningLIX47 min
Jul 11, 4:07 PM CDTSpecial Marine WarningLIX83 min
Jul 11, 4:11 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines64 min
Jul 11, 4:27 PM CDTSpecial Marine WarningLIX48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.